# SDR YENA20140908190

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 21,387 hours, 12,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN STRINGER 21L BETWEEN FRAMES 88 - 89.    CUTOUT THE STRINGER.   PERFORMED HFEC IAW NDT PART 1, 51-00-00-916-803.  INSTALLED NEW STRINGER BETWEEN FRAMES 88 - 91. FABRICATED REPAIR PARTS AND INSTALLED NEW STRINGER 21L. C/W IAW E14-466-01 AND SRM 53-23-03, FIG 25, ITEM 100A.  RETURN TO NORMAL CONFIGURATION.
